MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9128
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 9th may, 2024 getinge became aware of an issue related to one of the washer-disinfectors, 9128.As it was stated, the ramp fall to the ground while the hospital staff was loading the device.So far, we have not been informed about any serious injury as a consequence of reported issue, however we decided to report the issue in abundance of caution and based on the potential for serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
On may 9th, 2024 getinge became aware of an issue with the 91 series washer disinfector, with the model name 9128 and serial number (b)(6).The washer disinfector was manufactured on 6th march, 2017.The reported issue is related to ramp fall to the ground while the hospital staff was loading the device.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.Based on the investigation and information provided by the subject matter expert, the device was found to be working according to specification and the issue was resolved by hospital¿s employees.The root cause of the issue is most likely associated with incorrect use of the product - user error ¿ customer did not reassemble the ramp correctly and thus changing the machine from it´s original configuration.When the incident occurred, the product was directly involved.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to a serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
91-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key19357856
Report Number9616031-2024-00023
Device Sequence Number6341829
Product Code MEC
UDI-Device Identifier07340153700161
UDI-Public(01)07340153700161
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9128
Device Catalogue Number9128-CTOM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date05/21/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown